# SDR CA190605007

- Difficulty date: June 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- Engine: Austro E4
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: D4D28171070
- Condition: Disintegrated
- Location: Fuel Tank
- Part time: 292 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED 100 HOUR INSPECTION SMALL BITS OF RUBBER WERE FOUND IN GASCOLATOR, FUEL TANKS REMOVED AND LH & RH INTER-CONNECT HOSES WERE FOUND DEFECTIVE. (TC# 20190605007)
